iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Medicineblood clotWhat is the cause of a bruise after a fall?

What is the cause of a bruise after a fall?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Hariharan

Medically reviewed by

iCliniq medical review team

Published At March 13, 2018
Reviewed AtAugust 22, 2023

Patient's Query

Hello doctor,

I am a 26-year-old male and I fell down three months ago. I had severe pain in my hand for which I went to an orthopedic doctor who confirmed that there is no bone breakage and he gave me Naprosyn for three times a day after food. Until then, there was no patch on my skin. But now, I have a big blue patch in that area. Please let me know what to do.

Answered by Dr. Hariharan

Hello,

Welcome to icliniq.com.

From the photo you have uploaded (attachment removed to protect patient identity), all I can see is a large bruise (blood clot). Blood clot takes time to appear in a day or two. It is completely harmless and disappears soon on anti-clot agents. Please take Thrombophob (Benzyl Nicotinate topical 2 mg, Heparin Topical 50 IU) ointment and apply it three times a day over this area. The color will slowly come back to normal. From the photo, I can see that there is no swelling or deformity, implying that there is no fracture at present. So nothing to worry about. Naproxen is a mild tablet. It will not help much.

A better tablet is Chymoral Forte (Trypsin Chymotrypsin) tablet three times a day after food for the next three days. Also, I suggest you take an antibiotic like capsule Mox (Amoxicillin) 500 mg two times a day after food to prevent any infection from settling in. Consult your specialist doctor, discuss with him or her, and start taking the medicines with their consent. If you have much pain, you can take Aceclo plus (Aceclofenac 100 mg plus Paracetamol 500 mg) tablet twice a day or whenever needed after food. If the swelling/pain/bruise increases in the next few days, please contact me. If the symptoms reduce, then it is healing.

Patient's Query

Thank you doctor,

At present, there is no pain. So, can I continue the tablets or only the ointment?

Answered by Dr. Hariharan

Hello,

Welcome back to icliniq.com.

The tablet Chymoral Forte is for reduction of inflammation and blood clot. It is not for pain. This tablet helps in quick healing. If you do not have pain, there is no need to take painkillers like tablet Aceclo Plus and tablet Chymoral Forte. Thrombophob ointment is enough.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Hariharan

Dr. Hariharan

Diabetology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

bruisehand painblood clot

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy